HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 11 no. 4 : [2]

Collection home page

Showing results 1 to 2 of 2
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Nakada, OsamuPARTIALLY ORDERED ABELIAN SEMIGROUPS I. ON THE EXTENSION OF THE STRONG PARTIAL ORDER DEFINED ON ABELIAN SEMIGROUPS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
bulletin (article)Katsurada, Yoshie$NON\cdot HOLONbMIC$ SYSTEM IN A SPACE OF HIGHER ORDER I. ON THE OPERATIONS OF EXTENSORS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
Showing results 1 to 2 of 2

 

Feedback - Hokkaido University